# SDR CALA2022090202250

- Difficulty date: September 1, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737
- Aircraft serial: 28778
- Aircraft time: 73,432 hours, 26,682 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 113N7003
- Condition: Broken
- Location: Other
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MRD BROKEN MRD *IAH 03-1402Z* FOR AIRCRAFT 0218 BROKEN ON 12AUG22 10:09:39 ON FLIGHT 1895 FROM IAH TO PHX.  REASON: LOG PAGE 9288556 CREATE D NO FURTHER MAINTENANCE ACTION NEEDED
